MAUDE Adverse Event Report: GRAHAM MEDICAL TECHNOLOGIES, LLC DBA GRAMEDICA HYPROCURE SINUS TARSI IMPLANT SYSTEM; SUBTALAR IMPLANT

GRAHAM MEDICAL TECHNOLOGIES, LLC DBA GRAMEDICA HYPROCURE SINUS TARSI IMPLANT SYSTEM; SUBTALAR IMPLANT
Model Number HYP-07
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A multi-center post market clinical follow-up (pmcf) retrospective study is being performed at specific time points post implantation to evaluate the safety and performance of the hyprocure implant.The pmcf studies were not requested by fda.The manufacturer was not made aware of this patient issue prior to the report study and no complaints have been made.Lot numbers and serial numbers are unknown, therefore the device history record review could not be completed.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This data will be monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
The patient noted this device did not improve my arch.My foot is still flat and walking is difficult and getting shoes is difficult.I also have severe neuropathy.

Brand Name
HYPROCURE SINUS TARSI IMPLANT SYSTEM
Common Device Name
SUBTALAR IMPLANT
Manufacturer (Section D)
GRAHAM MEDICAL TECHNOLOGIES, LLC DBA GRAMEDICA
16137 leone drive
macomb MI 48042 4063
Manufacturer Contact
angela recchia
16137 leone drive
macomb, MI 48042-4063
5866779600
MDR Report Key16814926
Report Number3004993707-2023-00002
Device Sequence Number12186263
Product Code HWC
UDI-Device IdentifierM621HYPII110
UDI-Public+M621HYPII110
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHYP-07
Device Catalogue NumberHYP-07
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale